MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QWS15S
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensor was tested on-site and confirmed to function as expected.It is suspected that poor adhesion of the sensor to the reservoir caused erroneous sensing.
 
Event or Problem Description
User reported that the protected level flow was incorrectly triggered multiple times during the procedure.There was no patient harm; however, spectrum medical considers this type of event to be reportable.

Brand Name
QUANTUM WORKSTATION
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24401565
Report Number3006073153-2026-00027
Device Sequence Number15929009
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown